Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
atrocious

One whole month without tane.

been on tane for a month now and i just got my second prescription for this month. unfortunately i'm in the navy and i'll be out-to-sea for the whole month of february so i won't be able to get my 3rd prescription for the 3rd month of my course. my derm said not to worry about it but i thought accutane filters out of your system in a month? i really hope i didn't do two months of tane just to breakout and start all over again...

what do you guys think?

Share this post


Link to post
Share on other sites

If your derm said not to worry, I wouldn't. Also there are soooo many posters and questions here everyday that some questions are bound to be missed. It's not intentional.

Share this post


Link to post
Share on other sites

i appreciate your response. it would make sense to not worry, but i've read many posts where people's derms have made wrong decisions - then they end up screwed. i know dermatology can be like 'russian roulette' on your face so that's why i'm a questionable. i'll try not to think about it.

Share this post


Link to post
Share on other sites

I went without tane for 3 weeks,

after only my first month (I cleared up within 2) and remained clear/ side effects remained... Stays in your system longer than a month. I was only on 40mg's

I wouldnt worry about it

Share this post


Link to post
Share on other sites

Is there any way your Derm could go ahead and prescribe a double dose for this month, that way you could save the extra pack for the month you are away? What I mean is not actually take double the dose but save the extras. For instance, if you are currently taking 40mg daily, you might convince him to write the prescription for 80mg daily (2 40mg pills a day). But you would still only take 40mg each day and that way you would have enough to last two months. Just a thought. They are so strict with Accutane these days that he may not be willing to do that for you though.

Share this post


Link to post
Share on other sites
Is there any way your Derm could go ahead and prescribe a double dose for this month, that way you could save the extra pack for the month you are away? What I mean is not actually take double the dose but save the extras. For instance, if you are currently taking 40mg daily, you might convince him to write the prescription for 80mg daily (2 40mg pills a day). But you would still only take 40mg each day and that way you would have enough to last two months. Just a thought. They are so strict with Accutane these days that he may not be willing to do that for you though.

well, i just picked up my new prescription a couple of days ago. i'm suppose to take 40mg one day, 80mg the next day, and cycle through like that. what i was thinking of doing was dropping the 80mg and just sticking to 40mg everyday. that should give me a couple of more weeks of tane - almost enough to last me until my next appointment. i just don't know if i should do that...

Share this post


Link to post
Share on other sites
Is there any way your Derm could go ahead and prescribe a double dose for this month, that way you could save the extra pack for the month you are away? What I mean is not actually take double the dose but save the extras. For instance, if you are currently taking 40mg daily, you might convince him to write the prescription for 80mg daily (2 40mg pills a day). But you would still only take 40mg each day and that way you would have enough to last two months. Just a thought. They are so strict with Accutane these days that he may not be willing to do that for you though.

well, i just picked up my new prescription a couple of days ago. i'm suppose to take 40mg one day, 80mg the next day, and cycle through like that. what i was thinking of doing was dropping the 80mg and just sticking to 40mg everyday. that should give me a couple of more weeks of tane - almost enough to last me until my next appointment. i just don't know if i should do that...

If i were you, I would do that. I mean i know your derm told you not to worry about it, but they aren't always right and they can't predict the future of your skin. Therefore, I would take instead of 80mg, 40mg everyday so that way it will stay in your system

good luck with what you chose to do

Share this post


Link to post
Share on other sites
Is there any way your Derm could go ahead and prescribe a double dose for this month, that way you could save the extra pack for the month you are away? What I mean is not actually take double the dose but save the extras. For instance, if you are currently taking 40mg daily, you might convince him to write the prescription for 80mg daily (2 40mg pills a day). But you would still only take 40mg each day and that way you would have enough to last two months. Just a thought. They are so strict with Accutane these days that he may not be willing to do that for you though.

well, i just picked up my new prescription a couple of days ago. i'm suppose to take 40mg one day, 80mg the next day, and cycle through like that. what i was thinking of doing was dropping the 80mg and just sticking to 40mg everyday. that should give me a couple of more weeks of tane - almost enough to last me until my next appointment. i just don't know if i should do that...

I wouldn't recommend messing with your dosage like that. Go ahead and take it how you're supposed to. I was just thinking if there was a way your derm could prescribe enough to last you two months, but I guess there probably isn't.

Try not to worry about it.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×